After taking out gallbladder have diarrhea. Get constant abdomen ache with blood in stools. What is the cause?
User rating for this question
I am a 33 yr-old female who had my gallbladder out when I was 16. It pretty much had quit working. I have had diarrhea ever since, but over the years it has changed. I tend to have a constant ache in my right middle side of abdomen and I will then go into a lot of pain on that side with cramping in the rest of abdomen and then I will be a very frequent visitor to the bathroom with yellowy, foamy, greasy diarrhea. It will some times have bright red blood and then it develops into where I have for about 2 weeks extreme pain when having very skinny loosely formed yellow stool that sometimes has stripes of blood in it or the water will be bright red. My gyno has checked and I do not have external hemmroids or do I really have other symptoms or them from the research I have done. This has been going on for years. At least 5 years and has gotten worse. Any info I can stress with my doctor would be great because she just says it's stress or hemmroids and I am too young for colon issues. Thank you for your help. XXXXXXX
Posted Fri, 13 Dec 2013 in Abdominal Pain
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: inflamatory bowel disease? Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these symptoms that you have been having especially of the bowel disorder and pains. I hope we get to identify the cause and offer long lasting solutions to you. From your past history and the description of symptoms, I would like to get you investigated for inflammatory bowel disease. This can present as either chrons's or ulcerative colitis. In your case, I have a stronger suspicion for crohn's disease. It often present with acute severe episodes of abdominal pain and bloody diarrhea.The number of autoimmune disorders you have make conditions like these more likely than others. Hemorrhoids may present with stool in blood. However, the abdominal pain would not be of this much intensity. Also, the exam has not proved this right. So, am confident that this is most likely not the case. Beside, the treatment is simple and should have already taken care of it if it were for real the cause. It is a difficult scenario. Please, get a GI consult and let the experts probe into the possible causes of chronic diarrhea with bloody stools. This would be of great importance to you. I will also like you to look at the presentation of chron's disease and see whether it mirrors what you have. In all, please book a gastroenterologist's consult and get these symptoms checked out. I hope this helps. i wish you well and thank you for using our services. Also, feel free to ask for clarification if need be. Dr. Ditah, MD.
People also viewed
- Diarrhea after gallbladder removal
- Stomach flu at 38 weeks prego
- Is upper right abdominal or stomach pain a side effect of itraconazole?
- Gallbladder diarrhea after eating
- Is wrinkled skinabdominal or stomach pain a side effect of oxymorphone?
- What causes diarrhea after taking probiotics
- Dizzy when lying down 38 weeks pregnant
- 38 week pragnent foot pain
- Is upper right abdominal or stomach pain a side effect of azithromycin?
- 38 weeks pregnant getting the shakes
- Is upper right abdominal or stomach pain a side effect of candesartan?
- What causes diarrhea and mucas in stools
- What causes diarrhea immediately after taking food
- Severe gas in 38 weeks pregnant
- Is severe stomach pain, cramping, or burning a side effect of stivarga?